# SDR ABXA9700618

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT INBOARD FLAP VANE HAD 4 AREAS OF DELAMINATION OF THE UPPER INBOARD MIDDLE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
